# SDR REXA2022090702042

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 32,579 hours, 31,171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902317A
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL DD4 AFT IS CORRODED.	LOCATED AND DRILLED NEW PAX DOOR AFT INTERCOSTAL P/N 601R31902-317A IAW CRJ 200 SRM 51-40-11, INSTALLED NEW INTERCOSTAL IAW CRJ 200 SRM 51-42-06
